# SDR CALA2025101309988

- Difficulty date: October 8, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 37,433 hours, 13,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3151127
- Condition: Dented
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP CREW NOTIFIED MX TECH ON DEPARTURE UPON REMOVING JETWAY DISCOVERED DENT AFT OF L1 DOOR.  DENT MEASURES 4.0" WIDTH X .150" DEPTH. OUT OF SRM LIMITS. LOCATION BS 380 AND STRINGER 13L.   ACCOMPLISHED INTERIM REPAIR TO FUSELAGE WINDOW BELT SKIN BS 360 -400, STR 12L-14L IAW PART 1 OF EC/RA 5330-07632.
